# SDR SWI2025F00630

- Difficulty date: April 18, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 27,452 hours, 16,720 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RH HORIZONTAL RIB 12 LOWER FWD FLANGE AT AFT RIVET.   (C-CHECK RO 05/11/2025)REMOVED AND REPLACED RH HORIZONATL RIB 12 REF. EMB SRM 51-40-08, AND ETD2025-170-906827.
